MathSciNet Relay Station
MathSciNet bibliographic data
MR2105711 (2005k:60251) 60J60 (15A48 60J65)
Donati-Martin, Catherine; Doumerc, Yan; Matsumoto, Hiroyuki; Yor, Marc Some properties of the Wishart processes and a matrix extension of the Hartman-Watson laws. Publ. Res. Inst. Math. Sci. 40 (2004), no. 4, 1385–1412.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement